# SDR ABXA010435

- Difficulty date: August 13, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,817 hours, 25,043 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Reservoir
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

GENERAL HYDRAULIC SYSTEM QUANTITY DECREASED FROM FULL TO JUST ABOVE STAND PIPE DURING INITIAL CLIMB.  REPACKED O-RING AT RESTRICTOR VALVE GOING TO THE ASPIRATOR ON THE MAIN HYDRAULIC RESERVOIR.  LEAK CHECKED GOOD.  SERVICED HYDRAULIC SYSTEM.
